# SDR HALA9800285

- Difficulty date: August 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47654
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - OVERHEAD EMERGENCY LIGHTS AT ROW 7-11 ARE INOP.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY POWER SUPPLY, OPS CHECK GOOD.  (M)
